# SDR SWAA2012053004445

- Difficulty date: May 20, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 29,611 hours, 20,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5930534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 844 TO BS 851, BETWEEN STR 27L TO STR 28R.  REPAIRED SKIN PER SRM.
